Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications


Publications for Jonathan Eckhardt

From (year): To (year):

Download all publications as Word document


Journal Articles

Eckhardt, J, Kostenko, A, Teschl, G (Accepted for publication) The Camassa--Holm Equation and The String Density Problem, no, 233, pp.1-24.

Eckhardt, J, Kostenko, A, Teschl, G (Accepted for publication) Inverse uniqueness results for one-dimensional weighted Dirac operators, in "Spectral Theory and Differential Equations: V.A. Marchenko 90th Anniversary Collection", E. Khruslov, L. Pastur, and D. Shepelsky (eds), 117-133, Advances in the Mathematical Sciences 233, Amer. Math. Soc., Providence, 2014.

Eckhardt, J and Kostenko, A (Accepted for publication) On the absolutely continuous spectrum of generalized indefinite strings.

Eckhardt, J, Kostenko, A, Kukuljan, T (Accepted for publication) On the absolutely continuous spectrum of generalized indefinite strings II.

Eckhardt, J, Kostenko, A, Nicolussi, N (2019) Trace formulas and continuous dependence of spectra for the periodic conservative Camassa–Holm flow, Journal of Differential Equations, ISSN: 0022-0396. DOI: 10.1016/j.jde.2019.09.048.

Eckhardt, J and Kostenko, A (2018) The Classical Moment Problem and Generalized Indefinite Strings, Integral Equations and Operator Theory, 90(2), 23, ISSN: 0378-620X. DOI: 10.1007/s00020-018-2446-6.

Eckhardt, J, Kostenko, A, Teschl, G (2018) Spectral asymptotics for canonical systems, Journal für die reine und angewandte Mathematik (Crelles Journal), 2018(736), pp.285-315, ISSN: 0075-4102. DOI: 10.1515/crelle-2015-0034.

Eckhardt, J and Kostenko, A (2018) The inverse spectral problem for periodic conservative multi-peakon solutions of the Camassa–Holm equation, International Mathematics Research Notices, ISSN: 1073-7928. DOI: 10.1093/imrn/rny176.

Eckhardt, J (2017) Unique solvability of a coupling problem for entire functions, Constructive Approximation, 49(1), ISSN: 0176-4276. DOI: 10.1007/s00365-017-9394-2.

Jonathan Eckhardt, and Aleksey Kostenko, (2017) Quadratic operator pencils associated with the conservative Camassa-Holm flow, Bulletin de la Société mathématique de France, 145(1), pp.47-95, ISSN: 0037-9484. DOI: 10.24033/bsmf.2731.

Eckhardt, J, Gesztesy, F, Holden, H, Kostenko, A, Teschl, G (2017) Real-Valued Algebro-Geometric Solutions of the Two-Component Camassa–Holm Hierarchy, Annales de l’institut Fourier, 67(3), pp.1185-1230, ISSN: 0373-0956. DOI: 10.5802/aif.3107.

Eckhardt, J (2017) The inverse spectral transform for the conservative Camassa–Holm flow with decaying initial data, Archive for Rational Mechanics and Analysis, 224(1), pp.21-52, ISSN: 0003-9527. DOI: 10.1007/s00205-016-1066-z.

Eckhardt, J and Grunert, K (2017) A Lagrangian view on complete integrability of the two-component Camassa–Holm system, Journal of Integrable Systems, 2(1), DOI: 10.1093/integr/xyx002.

Eckhardt, J and Teschl, G (2016) A coupling problem for entire functions and its application to the long-time asymptotics of integrable wave equations, Nonlinearity, 29(3), pp.1036-1046, ISSN: 0951-7715. DOI: 10.1088/0951-7715/29/3/1036.

Eckhardt, J and Kostenko, A (2016) The inverse spectral problem for indefinite strings, Inventiones mathematicae, 204(3), pp.939-977, ISSN: 0020-9910. DOI: 10.1007/s00222-015-0629-1.

Beigl, A, Eckhardt, J, Kostenko, A, Teschl, G (2015) On spectral deformations and singular Weyl functions for one-dimensional Dirac operators, Journal of Mathematical Physics, 56(1), pp.012102-012102, ISSN: 0022-2488. DOI: 10.1063/1.4905166.

Eckhardt, J, Gesztesy, F, Nichols, R, Sakhnovich, A, Teschl, G (2015) INVERSE SPECTRAL PROBLEMS FOR SCHRODINGER-TYPE OPERATORS WITH DISTRIBUTIONAL MATRIX-VALUED POTENTIALS, Differential and Integral Equations, 28(5-6), pp.505-522, ISSN: 0893-4983.

Brunnhuber, R, Eckhardt, J, Kostenko, A, Teschl, G (2014) Singular Weyl–Titchmarsh–Kodaira theory for one-dimensional Dirac operators, Monatshefte für Mathematik, 174(4), pp.515-547, ISSN: 0026-9255. DOI: 10.1007/s00605-013-0563-5.

Eckhardt, J, Kostenko, A, Malamud, M, Teschl, G (2014) One-dimensional Schrödinger operators withδ′-interactions on Cantor-type sets, Journal of Differential Equations, 257(2), pp.415-449, ISSN: 0022-0396. DOI: 10.1016/j.jde.2014.04.005.

Eckhardt, J (2014) An inverse spectral problem for a star graph of Krein strings, Journal für die reine und angewandte Mathematik (Crelles Journal), 2016(715), ISSN: 0075-4102. DOI: 10.1515/crelle-2014-0003.

Eckhardt, J, Gesztesy, F, Nichols, R, Teschl, G (2014) Supersymmetry and Schrödinger-type operators with distributional matrix-valued potentials, Journal of Spectral Theory, 4(4), pp.715-768, ISSN: 1664-039X. DOI: 10.4171/jst/84.

Eckhardt, J (2014) Two Inverse Spectral Problems for a Class of Singular Krein Strings, International Mathematics Research Notices, 2014(13), pp.3692-3713, ISSN: 1073-7928. DOI: 10.1093/imrn/rnt049.

Eckhardt, J and Kostenko, A (2014) An isospectral problem for global conservative multi-peakon solutions of the Camassa–Holm equation, Communications in Mathematical Physics, 329(3), pp.893-918, ISSN: 0010-3616. DOI: 10.1007/s00220-014-1905-4.

Eckhardt, J (2014) Inverse Uniqueness Results for Schrödinger Operators Using de Branges Theory, Complex Analysis and Operator Theory, 8(1), pp.37-50, ISSN: 1661-8254. DOI: 10.1007/s11785-012-0265-3.

Eckhardt, J, Gesztesy, F, Nichols, R, Teschl, G (2013) Inverse spectral theory for Sturm-Liouville operators with distributional potentials, Journal of the London Mathematical Society, 88(3), pp.801-828, ISSN: 0024-6107. DOI: 10.1112/jlms/jdt041.

Eckhardt, J and Teschl, G (2013) Sturm-Liouville operators with measure-valued coefficients, Journal d'Analyse Mathématique, 120(1), pp.151-224, ISSN: 0021-7670. DOI: 10.1007/s11854-013-0018-x.

Eckhardt, J and Teschl, G (2013) On the isospectral problem of the dispersionless Camassa–Holm equation, Advances in Mathematics, 235, pp.469-495, ISSN: 0001-8708. DOI: 10.1016/j.aim.2012.12.006.

Eckhardt, J and Teschl, G (2013) Singular Weyl-Titchmarsh-Kodaira theory for Jacobi operators, Operators and Matrices, (3), pp.695-712, ISSN: 1846-3886. DOI: 10.7153/oam-07-38.

Eckhardt, J, Gesztesy, F, Nichols, R, Teschl, G (2013) Weyl-Titchmarsh theory for Sturm-Liouville operators with distributional potentials, Opuscula Mathematica, 33(3), pp.467-467, ISSN: 1232-9274. DOI: 10.7494/opmath.2013.33.3.467.

Eckhardt, J and Teschl, G (2012) Uniqueness results for one-dimensional Schrödinger operators with purely discrete spectra, Transactions of the American Mathematical Society, 365(7), pp.3923-3942, ISSN: 0002-9947. DOI: 10.1090/s0002-9947-2012-05821-1.

Eckhardt, J and Teschl, G (2012) Sturm–Liouville operators on time scales, Journal of Difference Equations and Applications, 18(11), pp.1875-1887, ISSN: 1023-6198. DOI: 10.1080/10236198.2011.600310.

Eckhardt, J (2012) Direct and inverse spectral theory of singular left-definite Sturm–Liouville operators, Journal of Differential Equations, 253(2), pp.604-634, ISSN: 0022-0396. DOI: 10.1016/j.jde.2012.04.006.

Eckhardt, J and Teschl, G (2012) On the connection between the Hilger and Radon–Nikodym derivatives, Journal of Mathematical Analysis and Applications, 385(2), pp.1184-1189, ISSN: 0022-247X. DOI: 10.1016/j.jmaa.2011.07.041.



Getting in touch

Research Office
Loughborough University
Loughborough
Leicestershire
LE11 3TU
researchpolicy@lboro.ac.uk
+44 (0)1509 222453

Institutional Repository
Pilkington Library
Loughborough University
Loughborough
LE11 3TU
repository@lboro.ac.uk
+44 (0)1509 223993